FAO Skippy re imunesupressant

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

Mrs J Posts: 387
Hi Skippy Was just reading your post about the above medication - I've been on it for about 6 years to treat ulcerative colitis. Have been off now since March when we started ttc - doctors have always said that it should not cause any problems but recommend that you come off it whilst ttc and for at least the firt trimester. I was Immuran or Azathioprine. You should have a word with your doc but if you've ben off it since the end of July you should be good to go! HTH J
Skippy Posts: 1834
Mrs J, thanks so much for your post! I can't believe you were on it for that long? I was on Neoral and although the side effects were minimal I was still glad to get off it. (although my psoriasis has flared up, what can you do?? Nothing). What is that thing you had? Sounds really painful. And are you gonna go back on the immunos after your first trimester? Glad to hear your Dr says it shoud be ok. I actually have an appointment this afternoon to chat to my Dr about it so I will let you know what she says. Best of luck with the TTCing! ;)
Mrs J Posts: 387
Hi Skippy Hope all went well with the doctor. I have ulcerative colitis - inflammatory bowel disease, have been having a flare up for quite a few months now but not so bad that I need to take off work (when I first diagnosed, I ended up off work for 3 months!). Doctor has actually said that if i got pregnant, it may help with the flare-up - something about hormones acting as a natural steroid? So fingers crossed for next month (AF is definately on the way at moment!) Ideally would like to stay off the meds till the end of pregnancy (if that ever happens) but I suppose we would just have to see how it goes! Good luck to you! J
1